# SDR 97ZZZX2651

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N142ER
- Make and model: Socata TB9
- Aircraft serial: 1337
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Mount
- Part number: TB1042010005
- Condition: Corroded
- Location: Nlg
- Part time: 4,304 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR MOUNT TUBE RUSTED FROM INSIDE OUT.  SUBMITTER STATED RUSTED AREA 2ND ONE FOUND IN FLEET.
